# SDR AALA201706019008

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 12,710 hours, 2,038 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE256001
- Part serial: FR8549
- Condition: Low Pressure
- Location: R4 Door
- Part time: 12,710 hours, 2,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND THE R4 DOOR DAMPER CYLINDER PRESSURE OUT OF LIMITS.  SERVICED THE CYLINDER.  AIRCRAFT WAS GROUNDED.
